MathSciNet Relay Station
MathSciNet bibliographic data
MR30522 20.0X
Neumann, Hanna Generalized free products with amalgamated subgroups. II. Amer. J. Math. 71, (1949). 491–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement